# SDR MALA010298

- Difficulty date: January 10, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 3,411 hours, 3,544 cycles
- System (JASC): 7603 · Power Lever
- Part: Turnbuckle
- Condition: Out Of Adj
- Location: Throttle Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN ST. JOHNS, NF. NR 3 THROTTLE CABLE TURNBUCKLE FOUND BACKED OFF BEYOND LIMITS (6 THREADS EXPOSED) REQUIRES ADJUSTMENT AND RETENSIONING. REF: MM 76-11-00 BLOCK 501(FUSELAGE TURNBUCKLES).  MAINTENANCE ADJUSTED NR 3 THRUST CONTROL CABLE TURNBUCKLE, AND CIRCUIT TENSIONED TO WITHIN LIMITS AND SAFETIED IAW MM 76-11-00. BLOCK 501.
